# SDR ASAA2023070643906

- Difficulty date: July 6, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N968AK
- Make and model: Boeing 737-9
- Aircraft serial: 67420
- Aircraft time: 263 hours, 100 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE CONUS- SLC-SEA SAT PHONE AOC DIALING INOP, TRIED MULTI DESKS ON BOTH SAT 1 AND 2. ERROR MSG RCVD THE REQUESTED SERVICE IS NOT AVAILABLE. WE WERE ABLE TO RECEIVE INBOUND SAT CALLS FROM DISPATCH. GROUNDED - YES. PERFORMED SATCOM SYSTEM OPS CHECK, OPS CHECKED GOOD. WAS ABLE TO COMMUNICATE WITH DISPATCH ON SAT 1 AND SAT 2. NO ERRORS/FAULTS NOTED AT THIS TIME.
